# SDR CA980407012

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: RG9080
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER OVERHAULED ENGINE WAS INSTALLED, A LEAK CHECK WAS CARRIED OUT.  WHEN AIRCRAFT BOOSTER PUMPS WERE TURNED ON, FUEL POURED FROM THE ENGINE DRIVEN FUEL PUMP THROUGH THE BASE DRAIN LINE.  THE FUEL PUMP WAS REPLACED AND THE FAILED PUMP WAS RETURNED TO THE ENGINE OVERHAULER.
